# SDR SWIA200819269

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 25,805 hours, 37,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5744 - CABIN DOOR IS VERY DIFFICULT TO CLOSE.  LUBRICATED DOOR AS REQUIRED.  OPS CHECK GOOD.
